MathSciNet Relay Station
MathSciNet bibliographic data
MR937805 (89d:13010) 13C10
Gubeladze, I. Dzh. The Anderson conjecture and a maximal class of monoids over which projective modules are free. (Russian) Mat. Sb. (N.S.) 135(177) (1988), no. 2, 169--185, 271; translation in Math. USSR-Sb. 63 (1989), no. 1, 165–180
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement